Modelling chestnut biogeography for American chestnut restoration
Article first published online: 11 FEB 2012
© 2012 Blackwell Publishing Ltd
Diversity and Distributions
Volume 18, Issue 8, pages 754–768, August 2012
How to Cite
Fei, S., Liang, L., Paillet, F. L., Steiner, K. C., Fang, J., Shen, Z., Wang, Z. and Hebard, F. V. (2012), Modelling chestnut biogeography for American chestnut restoration. Diversity and Distributions, 18: 754–768. doi: 10.1111/j.1472-4642.2012.00886.x
- Issue published online: 6 JUL 2012
- Article first published online: 11 FEB 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!